# SDR SWAA2020090307708

- Difficulty date: August 10, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING EMERGENCY EXIT FLOOD LIGHT LENS IS MISSING A SCREW; LOCATED ON EXTERIOR OF FUSELAGE JUST AFT OF LEFT HAND EMERGENCY EXIT.  LEFT HAND OVER WING EMERGENCY EXIT FLOOD LIGHT LENS MISSING SCREW WILL BE INSTALLED ON DEFECT NUMBER U178904.
